On spatial mappings with integral restrictions on the characteristic

Sevost’yanov, Е. А. (2012) On spatial mappings with integral restrictions on the characteristic. Algebra i analiz, 24 (1). pp. 1-17.

[img]
Preview
Text
Download (290kB) | Preview

Abstract

For a given domain D � Rn, some families F of mappings f : D ! Rn, n � 2 are studied; such families are more general than the mappings with bounded distortion. It is proved that a family is equicontinuous if R1 �0 d� �[�−1(�)] 1 n−1 = 1, where the integral depends on each mapping f 2 F, � is a special function, and �0 > 0 is fixed. Under similar restrictions, removability results are obtained for isolated singularities of f. Also, analogs of the well-known Sokhotsky–Weierstrass and Liouville theorems are proved.

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 20 Nov 2014 12:20
Last Modified: 15 Aug 2015 10:24
URI: http://eprints.zu.edu.ua/id/eprint/14092

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics